Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Prolonged use of tylenal after a tonsilectomy

my 5 yr old daughter had her tonsils and adnoids removed wed. She is on a specific diet of fluids till she sees the ent on mon. Ive been giving her tylenal around the clock for pain. Will this prolonged use of tylenal harm her liver or anything else?

Asked On : Sun, 24 Jan 2010
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Hi... Paracetamol is one of the safest drug available... Only a few cases of liver damage has been reported with the use of this drug.. The other side effects which are also rare include development of allergies, trigering an attack of asthma in one who is known to have asthma and rash.. These side effects are also been rare...

Answered: Mon, 25 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor